The Lie affine foliations on 4-manifolds.
Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 1-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Lie affine foliation, codimension 2 foliation, orientation preserving affine transformations of the real line, total space of a fiber bundle over the circle, Jaco-Shalen-Johanson decomposition, Mostow-Sullivan rigidity
@article{IM_1992__109_2_144009,
author = {Shigenori Matsumoto and Tsuchiya and Nobuo},
title = {The {Lie} affine foliations on 4-manifolds.},
journal = {Inventiones mathematicae},
pages = {1--16},
year = {1992},
volume = {109},
number = {2},
zbl = {0786.57010},
url = {http://geodesic.mathdoc.fr/item/IM_1992__109_2_144009/}
}
Shigenori Matsumoto; Tsuchiya; Nobuo. The Lie affine foliations on 4-manifolds.. Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 1-16. http://geodesic.mathdoc.fr/item/IM_1992__109_2_144009/